# SDR CA090402003

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna U206
- Aircraft time: 15,772 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Screw
- Part number: AN5158R6
- Condition: Missing
- Location: Aileron Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTED HIS AILERON CONTROLS WERE SLUGGISH DURING FLIGHT AND THE CONTROL WHEEL WAS OFF CENTER DURING LEVEL FLIGHT. DURING ROUTINE INSP IT WAS FOUND THAT THE UPPER AILERON PULLEY BRACKET SCREW AND NUT WERE MISSING. THE PULLEY BRACKET WAS SLIGHTLY BENT OVER CAUSING THE AILERON TENSION TO BE SLACK THUS CAUSING SLUGGISH CONTROL AND CONTROL COLUMN OFF CENTER FROM NEUTRAL. THE MISSING SCREW AND NUT WAS REPLACED. THE PULLEY BRACKET WAS INSPECTED - NO DEFECTS FOUND. THE AILERON SYS WAS RE-RIGGED AND THE ACFT RETURNED TO SERVICE.
